# SDR UIEA2025042400567

- Difficulty date: May 16, 2025
- Submitted: May 20, 2025
- Operation: Air carrier
- Aircraft: N640GT
- Make and model: Boeing 767-3S1
- Aircraft serial: 25221
- Aircraft time: 100,174 hours, 21,435 cycles
- System (JASC): 5414 · Nacelle/Pylon, Plate/Skin
- Part: Skin
- Condition: Scratched
- Location: Zone 400
- Stage of operation: LD
- How discovered: O
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

ENGINE NO. 2 IN SKIN LEFT SIDE, BETWEEN ACCESS PANEL 446AL AND 447AL WITH THREE SCRATCHES.( SCRATCHES WERE REWORKED, EVALUATED, INSPECTED I.A.W. TRE 6754214 ISSUED DATE 15APR25 AND FAA FORM 81009-9 ISSUED DATE 17APR25. NO FURTHER DEFECTS NOTED. )
